# SDR SCNA00321

- Difficulty date: April 27, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT RIGHT AFT GALLEY SERVICE DOOR AT BOTTOM AFT END ON FRAME AROUND TWO AFT NUT PLATES FOR DOOR LINER ATTACH FLANGE.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED REPAIR ANGLE FROM 7075 T6 .100.  FABRICATED REPAIR FILLER FROM 7075 T6 .090.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002, INSTALLED.
